MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP, BN,

GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP, BN,
Model Number 1119.0011
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The devices were not available for return.Imaging provided shows one locking cap visually out of the screw head at the top of the construct.Possible causes that may have contributed to the loosening include intra-operative tightening conditions, excessive post-operative loading, or unknown implant related causes.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done to replace 4 locking caps which had come loose post-operatively.

Brand Name
CREO
Common Device Name
CREO THREADED LOCKING CAP, BN,
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18817739
Report Number3004142400-2021-00045
Device Sequence Number20928390
Product Code NKB
UDI-Device Identifier00889095306491
UDI-Public00889095306491
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0011
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2021
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown